# SDR SIMA1113

- Difficulty date: April 20, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Bottle
- Part number: 337000271
- Part serial: 13746F1
- Condition: Discharged
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

ORD - FLT 4125 - CARGO SMOKE LIGHT CAME ON IN FLIGHT.  DISCHARGED BOTH FIRE BOTTLES AND RETURNED TO FIELD.  AIRCRAFT HAD NORMAL LANDING.  INSPECTED SYSTEM AND PERFORMED OPS CHECKS.  FOUND BLEED DUCT LINE LOOSE IN LEFT SIDE OF CARGO BAY.  CORRECTED AND PERFORMED OPS CHECK OF SYSTEM IAW AMM 36-11-09.  REMOVED AND REPLACED BOTH FIRE BOTTLES IN CARGO BAY.  OPS CHECK GOOD IAW AMM 26-15-00.  AIRCRAFT RETURNED TO SERVICE.  (M)
